# SDR DXTA2013112205579

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 4,968 hours, 3,827 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 991203611
- Part serial: 073111
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING DECENT WE ENCOUNTERED MODERATE TURBULENCE & PRECIP.  BOTH RED FIRE LIGHT SWITCHES FLICKERED ON IN CONJUNCTION WITH TURBULENT BUMPS AT THE SAME TIME IN SYNC.  THEY DID NOT REMAIN ILLUMINATED ONLY A FAINT FLICKER. PERFORMED ROTARY TEST, ENG FIRE LIGHTS CHECKED GOOD.  ACCESSED TEST SWITCH RESISTANCE THROUGH SWITCH, CHECKED GOOD.  INSPECTED FIRE TRAY LIGHTS, LIGHTS CHECKED GOOD.  ACCESSED ADJUSTMENT RESISTORS IN AFT TH J BOX, RZ018 & RZ019 BOTH HAD 100 OHMS.  CHECKED GND GT048 TO GND BLOCK XZ004, GND CHECKED GOOD.  OPENED ENG COWLS & INSPECTED FIRE DETECT FOUND LOOP, CHAFED ON LT ENG.  RT ENG FIRE DETECT LOOP CHECKED GOOD.  R & R LT FIRE LOOP IAW CE-560XL MM 26-11-01.  OPERATIONS RUN CHECKED GOOD IAW CE-560XL MM 26-11-01.
